Repositorio Zaguan - Universidad de Zaragoza 

Related links

ART--2009-007

Approximate preservation of quadratic invariants by explicit Runge-Kutta methods

Calvo, M. (calvo@unizar.es) ; Laburta Santamaría, María Pilar (laburta@unizar.es) ; Montijano, Juan I. (monti@unizar.es) ; Rández, Luis (randez@unizar.es)


Published in: 7, 2020047–2020048

Abstract: The aim of this note is to extend the analysis of B. Cano and J. M. Sanz-Serna (refer to fulltext for more details) on the global error behaviour of general one step methods in the numerical integration of a periodic orbit to the case that such a periodic orbit can be embedded into a family of periodic orbits.

Language: eng

Knowledge area: Matemática Aplicada
Department: Matemática Aplicada

Keyword(s): quadratic invariants ; Runge-Kutta methods

 

 Record created 2009-05-13, last modified 2012-01-23



Download fulltext Download fulltext 
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)
  

Videotutorial depósito Trabajos Académicos